MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC 6.5MM TAP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC 6.5MM TAP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734302
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter information was unavailable.No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that a tap instrument was found to be damaged in the sterile processing department (spd).There was no patient present.
 
Additional Manufacturer Narrative
Additional information: initial reporter information has been updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
6.5MM TAP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8334238
Report Number1723170-2019-00634
Device Sequence Number46930
Product Code OLO
UDI-Device Identifier00613994724052
UDI-Public00613994724052
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734302
Device Catalogue Number9734302
Device Lot Number150617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1